# SDR HALA2018082300399

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,543 hours, 36,410 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON CLIMB OUT THROUGH FL 180 Z11OZ RIGHT ENG EGT FLUCTUATED BETWEEN 140 - 830 ALL THE WAY TO CRUISE FL370 THEN STABILIZED. TS PER FIM 77-21FT-803 CLEANED ALL CONNECTORS AND THERMOCOUPLE PROBES, OPS CHECKED GOOD. EGT STABLE.
